# Ibuprofen 200 mg Tablets

Over-the-counter ibuprofen tablets in 200 mg strength for temporary relief of minor aches and pains. Available in multiple packaging options to suit different needs.

## Product Details

*   Active ingredient: Ibuprofen 200 mg
*   Dosage form: Tablet
*   FSA eligible for qualified purchases
*   Available in bottle and box packaging options
*   Manufactured by Major Pharmaceuticals

Choose from different volume options including 100-count bottles, 1,000-count bottles, or 100-count boxes to meet your specific requirements.